On fekete-szegö problems for a subclass of analytic functions

Entisar El-Yagubi, and Maslina Darus, (2014) On fekete-szegö problems for a subclass of analytic functions. Journal of Quality Measurement and Analysis, 10 (1). pp. 17-26. ISSN 1823-5670


Official URL: http://www.ukm.my/jqma/index.html


The aim of this paper is to determine the Fekete-Szegö inequalities for a normalised analytic function f (z) defined on the open unit disc for which z(Dλ1,λ2 ,δ m,b f (z))′ / (Dλ1,λ2 ,δ m,b f (z)),δ ,m,b ∈N0 ,λ2 ≥ λ1 ≥ 0 lies in a region starlike with respect to 1 and it is symmetric with respect to the real axis by using the operator Dλ1,λ2 ,δ m,b f (z) given recently by the authors. As a special case of this result, Fekete-Szegö inequality for a class of functions defined by fractional derivatives is also obtained.

Item Type:Article
Keywords:analytic function; starlike function; subordination; Fekete-Szegö inequality; derivative operator
Journal:Journal of Quality Measurement and Analysis
ID Code:8291
Deposited By: ms aida -
Deposited On:02 Mar 2015 10:16
Last Modified:14 Dec 2016 06:46

Repository Staff Only: item control page